# SDR IXXA20170210104

- Difficulty date: November 30, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1324-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 16, BS 1324 - 1351, INTERCOSTAL HAS AREAS OF CORROSION.  REMOVED NUT PLATES AND BLENDED AREAS OF CORROSION ON INTERCOSTAL.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04 FIGURE 101 DETAIL 2. REPLACED THE INTERCOSTAL.
